An important Question

Discussion in 'Fibromyalgia Main Forum' started by Hopefloats, Jul 22, 2003.

  1. Hopefloats

    Hopefloats New Member

    Hi again everyone. I posted here a couple of days ago, and I did get some responses and some advice to read up on the duragesic patch. I am going to be brave and put the patch on tomorrow. MY IMPORTANT question is this. WIll this patch make me feel drugged initially like the vicodin or the percocet does?? I am just trying to know what to expect. I know that the medicine is released in a nice even round the clock dose..but I want to know if there are any type of drugged feeling to expect before I go out and drive. Again I thank you all SO much and as my time allows I hope to post here more often, and I pray I can also be of help to others.

    May you all have a wonderful evening.
    Thanks AGAIN!!!
    Hopefloats OH and the dose is 25 micrograms
  2. Susan07

    Susan07 New Member

  3. crissyfamily

    crissyfamily New Member

    to help people want to open it up and read, put the name of the patch in the title and say something like need help...that might get more people who are aware of what the patch is to respond..
    just some friendly assistance.
    take care crissy.
  4. JaciBart

    JaciBart Member

    It worked pretty well for me, not as good as the ext release morphine, I take the morphine sulfate ext as my main long acting med now and I have methadone and/or short acting morphine sulfate for incidental pain. Madwolf from here is my doc (well, uh, PA) and he really does treat my pain perfectly.

    I did not have any drugged feelings at any time during the patch but then I do not have that feeling with any opiate. I tend to tolerate high doses very well of any drug. So, based on that I would guess that if you get the same initial drugged feeling with other opiate type drugs then you would with this.

    That is my guess, I am sure others will come along with useful information, keep bumping if you have to until you get enough response.

    Good luck,
    Jaci
  5. Dara

    Dara New Member

    several months now, same dosage as you. When I first started the patch I think I was a little more sleepy in the afternoons. In fact, I could lay down for "just a minute" and end up taking a one to two hour nap. I've adjusted to it now, but still get sleepy during the day, but that could be because I don't sleep at night. I seem to get a much deeper sleep during the daytime.

    Dara
  6. denton

    denton New Member

    When I first began the patch I was very sleepy. Now I am fine. I can only wear one patch (25) but it helps. Two patches - and I can't function at all. Good luck.